MAUDE Adverse Event Report: ZIMVIE US CORP LLC OSSEOTITE® IMPLANT 3.75 X 11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC OSSEOTITE® IMPLANT 3.75 X 11.5MM; DENTAL IMPLANT
Catalog Number OSS311
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.
 
Event or Problem Description
Doctor reported that patient came to clinic with a fractured implant referring pain and the implant was removed.Reimplantation was performed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) oss311, (osseotite® implant 3.75 x 11.5mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone / tissue, or dried blood attached to external threads.The implant was observed fractured at the body, and was seen severely damaged around the external threads / surfaces likely due to the removal process.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2021110174.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021110174 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture implant¿ based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors, or customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® IMPLANT 3.75 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24018522
Report Number0001038806-2026-00153
Device Sequence Number21478648
Product Code DZE
UDI-Device Identifier00844868013112
UDI-Public(01)00844868013112(17)261126(10)2021110174
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberOSS311
Device Lot Number2021110174
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown
Patient EthnicityNon Hispanic